# SDR HALA2025FA0000718

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F538609920025
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MSN 1615 ) SECTION LONGITUDINAL FR 66 TO 67 RH FOUND CORROSION AT FR 67
